Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 481-484
http://dx.doi.org/10.1155/S0161171291000662

On the ideals of extended quasi-nilpotent Banach algebras

Department of Mathematics, PanHandle State University, Goodwell 73939, OK, USA

Received 3 October 1988

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Given a quasi-nilpotent Banach algebra A, we will use the results of Seddighin [2], to study the properties of elements which belong to a proper closed two sided ideal of A¯ and A¯¯. Here A¯ is the extension of A to a Banach Algebra with identity.